# SDR FDEA201907091515

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,850 hours, 22,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 113N17675
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIC 5782600-00-01 AGING AIRCRAFT INSPECTION- LT I/B MAIN FLAP O/B SIDE OF #3 FLAP TRACK FWD BRACKET HAS ELONGATED HOLES. REMOVED ,FABRICATED AND INSTALLED NEW BRACKET AT LT I/B MAIN FLAP O/B SIDE OF #3 FLAP TRACK IAW DWG 113N1767 REV.A & E.
